Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have disc degeneration, vertigo, tinnitus, hearing loss. Negative champs test. Help

i have disc degeneration from 2to7 and i always dont have body balance and will have vertigo . This stated initially 7years back. And i had many physiotherapy sessions (more than 70 sessions ) and have tried ayurvedic initially and tried homeopathy for one year but still not got any cure. And from two years i am having tinitus in my left ear and fron 15 days it also started in my right ear. And when audiometry was done my left ear has an hearing loss of 40% . When champs test is negetive ( so it wqs not a problem of menes) disease. How can be fine with normal neck, hearing and study gait with out any giddyness. Some times when i get up from the floor after a squat my head will push me to the groung with giddyness and i will fall to the ground. When i talk loud also i will have vertgo. Pl reply on YYYY@YYYY regards, pathy sairam
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Welcome to HCM
The degeneration of disc have many causative factors like ageing process, in case women after menopause of osteoporosis also one of the cause for disc degeneration. treatment includes pain medicines, collar belt using, physiotherapy, diet rich with calcium and protein are required. The second disease - you have vertigo, loss of balance, hearing loss and tinnitus that all indicates of meniere's disease. So you avoid extra salt, smoking, alcohol, caffeine which may worse the condition. If you have any chronic ear infection take the proper treatment under the supervision of ENT. If you have diabetic and hypertension keep continuing the treatment for those. Evaluate your case properly under ENT and keep continuing the treatment. Homeopathy or ayurveda have also good treatment symptomatically and can add with the existing treatment
Thank you
Answered: Wed, 13 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor